Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: O. T. O'Meara
Title: Symplectic groups
Additional book information: Mathematical Surveys, no. 16, Amer. Math. Soc., Providence, R. I., 1978, xi + 122 pp., $22.80.

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and J. Tits, Homomorphismes "abstraits" de groupes algébriques simples, Ann. of Math. (2) 97 (1973), 499-571. MR 316587
  • 2. D. Callan, The isomorphisms of unitary groups over noncommutative domains, J. Algebra 52 (1978), 475-503. MR 486190
  • 3. J. Dieudonné, On the automorphisms of the classical groups, Mem. Amer. Math. Soc., no. 2, Amer. Math. Soc. Providence, R. I., 1951. MR 45125
  • 4. J. Dieudonné, La géométrie des groupes classiques, 2nd. ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 5, Springer-Verlag, Berlin and New York, 1963. MR 158011
  • 5. B. R. McDonald, Geometric algebra over local rings, Dekker, New York and Basel, 1976. MR 476639
  • 6. O. T. O'Meara, Lectures on linear groups, CBMS Regional Conf. Ser. in Math., no. 22, Amer. Math. Soc. Providence, R. I., 1974. MR 349862
  • 7. O. Schreier and B. L. van der Waerden, Die Automorphismen der projektiven Gruppen, Abh. Math. Sem. Univ. Hamburg 6 (1928), 303-322.

Review Information:

Reviewer: D. G. James
Journal: Bull. Amer. Math. Soc. 1 (1979), 782-784
DOI: https://doi.org/10.1090/S0273-0979-1979-14666-4
American Mathematical Society